# SDR COMA0260158

- Difficulty date: March 5, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 8,981 hours, 9,183 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1515B
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 50 hours, 50 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5075 FLAPS FAILED WARNING DURING TAXI.  REPLACED THE RIGHT BPSU.
